# SDR IPXA2022030279653

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 32,119 hours, 19,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 148N840259
- Part serial: NA
- Condition: Damaged
- Location: Tail Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300STA 1885.20 WEB P/N 148N8402-59 IS DEFLECTED/DAMAGED 12"I/B AND 12"O/B OF BL 0REPAIRED PER EA 757-5388-27-A2840 AND UPS  EO B757-5310-82905-A
